ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Bose, B and Roy, S and Sain, D (2023) Geometry of sub-algebras of Hol(Γ∪Int(Γ)) and zeros of holomorphic functions. In: Banach Journal of Mathematical Analysis, 17 (2).

Ghosh, S and Mal, A and Paul, K and Sain, D (2023) On symmetric points with respect to the numerical radius norm. In: Banach Journal of Mathematical Analysis, 17 (4).

Sain, D and Roy, S (2022) On best approximations in Banach spaces from the perspective of orthogonality. In: Banach Journal of Mathematical Analysis, 16 (3).

Sain, D and Tanaka, R (2020) Modular Birkhoff�James orthogonality in B(X, Y) and K(X, Y). In: Banach Journal of Mathematical Analysis, 14 (4). pp. 1347-1362.

This list was generated on Mon Apr 15 15:09:42 2024 IST.